The representations and generic degrees of the Hecke algeba of type H4.
Journal für die reine und angewandte Mathematik, Tome 336 (1982), pp. 201-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1982__336_152477,
author = {George Lusztig and Dean Alvis},
title = {The representations and generic degrees of the {Hecke} algeba of type {H4.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {201--212},
year = {1982},
volume = {336},
zbl = {0488.20034},
url = {http://geodesic.mathdoc.fr/item/JRAM_1982__336_152477/}
}
TY - JOUR AU - George Lusztig AU - Dean Alvis TI - The representations and generic degrees of the Hecke algeba of type H4. JO - Journal für die reine und angewandte Mathematik PY - 1982 SP - 201 EP - 212 VL - 336 UR - http://geodesic.mathdoc.fr/item/JRAM_1982__336_152477/ ID - JRAM_1982__336_152477 ER -
George Lusztig; Dean Alvis. The representations and generic degrees of the Hecke algeba of type H4.. Journal für die reine und angewandte Mathematik, Tome 336 (1982), pp. 201-212. http://geodesic.mathdoc.fr/item/JRAM_1982__336_152477/